Title: A Generalized and Refined Perturbed Version of Ostrowski Type Inequalities
Author(s): M. Z. Sarikaya, H. Budak, S. Erden, A. Qayyum
Pages: 70-81
Cite as:
M. Z. Sarikaya, H. Budak, S. Erden, A. Qayyum, A Generalized and Refined Perturbed Version of Ostrowski Type Inequalities, Int. J. Anal. Appl., 13 (1) (2017), 70-81.

Abstract


In this paper, we first obtain a new identity for twice differentiable mappings. Then, we establish generalized and improved perturbed version of Ostrowski type inequalities for functions whose derivatives are of bounded variation or second derivatives are either bounded or Lipschitzian.

Full Text: PDF

 

References


  1. H. Budak and M. Z. Sarikaya, A new Ostrowski type inequality for functions whose first derivatives are of bounded variation, Moroccan J. Pure Appl. Anal., 2(1)(2016), 1–11.

  2. H. Budak and M.Z. Sarikaya, A companion of Ostrowski type inequalities for mappings of bounded variation and some applications, RGMIA Research Report Collection, 19(2016), Article ID 24.

  3. H. Budak, M.Z. Sarikaya and A. Qayyum, Improvement in companion of Ostrowski type inequalities for mappings whose first derivatives are of bounded variation and application, RGMIA Research Report Collection, 19(2016), Article ID 25.

  4. H. Budak, M.Z. Sarikaya and S.S. Dragomir, Some perturbed Ostrowski type inequality for twice differentiable functions, RGMIA Research Report Collection, 19(2016), Article ID 47.

  5. H. Budak and M. Z. Sarikaya, Some perturbed Ostrowski type inequality for functions whose first derivatives are of bounded variation, RGMIA Research Report Collection, 19 (2016), Article ID 54.

  6. S. S. Dragomir and N.S. Barnett, An Ostrowski type inequality for mappings whose second derivatives are bounded and applications, RGMIA Research Report Collection, 1(2)(1998),69 − 77.

  7. S. S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bulletin of the Australian Mathematical Society, 60(1) (1999), 495-508.

  8. S. S. Dragomir and A. Sofo, An integral inequality for twice differentiable mappings and application, Tamkang J. Math., 31(4) 2000, 257-266.

  9. S. S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications, Mathematical Inequalities & Applications, 4(1) (2001), 59–66.

  10. S. S. Dragomir, A companion of Ostrowski’s inequality for functions of bounded variation and applications, Inter- national Journal of Nonlinear Analysis and Applications, 5(1) (2014), 89-97.

  11. S. S. Dragomir, Some perturbed Ostrowski type inequalities for functions of bounded variation, Asian-European Journal of Mathematics, 8(4)(2015,), Article ID 1550069. DOI:10.1142/S1793557115500692

  12. S. S. Dragomir, Perturbed Companions of Ostrowski’s Inequality for Functions of Bounded Variation, RGMIA Research Report Collection, 17(2014), Article ID 1.

  13. W. Liu and Y. Sun, A Refinement of the Companion of Ostrowski inequality for functions of bounded variation and Applications, arXiv:1207.3861v1, (2012).

  14. A. M. Ostrowski, ¨ Uber die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.

  15. M. Z. Sarikaya, H. Budak, T. Tunc, S. Erden and H. Yaldiz, Perturbed companion of Ostrowski type inequality for twice differentiable functions, RGMIA Research Report Collection, 19 (2016), Article ID 59.

  16. E. Set and M. Z. Sarikaya, On a new Ostrowski-type inequality and related results, Kyungpook Mathematical Journal, 54(2014), 545-554.

  17. J. Park, Some Companions of an Ostrowski-like Type Inequality for Twice Differentiable Functions, Applied Math- ematical Sciences, 8 (47) (2014), 2339 - 2351.

  18. M. Liu, Y. Zhu and J. Park, Some companions of perturbed Ostrowski-type inequalities based on the quadratic kernel function with three sections and applications, J. of Ineq. and Applications, 2013 (2013), Article ID 226.

  19. A. Qayyum, M. Shoaib and I. Faye, Companion of Ostrowski-type inequality based on 5-step quadratic kernel and applications, Journal of Nonlinear Science and Applications, 9 (2016), 537–552.

  20. A. Qayyum, I. Faye and M. Shoaib, A companion of Ostrowski Type Integral Inequality using a 5-step kernel With Some Applications, Filomat, in Press.

  21. A. Qayyum, M. Shoaib and I. Faye, Derivation and applications of inequalities of Ostrowski type for n-times dif- ferentiable mappings for cumulative distribution function and some quadrature rules, Journal of Nonlinear Sciences and Applications, 9 (2016), 1844-1857.